# SDR SWAA2013061717158

- Difficulty date: May 30, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 31,443 hours, 27,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5918374
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN INTERNAL WINDOW FRAME STRUCTURE CRACKED AT FWD LOWER CORNER BETWEEN FS 696 TO FS 715 LT SIDE.  R & R RING PAN IAW SRM AND DWG.
